# SDR ASAA2021062235289

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,857 hours, 6,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501167
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT TRANSITION PLN R/H STATION 500H TO 500I HAS SEVERAL AREAS OF MINOR CORROSION DOT:A262. GROUNDED - YES. EVALUATED FWD CARGO R/H TRANSITION PNL @ STA 500H TO 500I ORIGINAL MAT'L THK'S .040 REMOVED .012 MATERIAL, :028 REMAINING FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 FIG 103 DETAIL "D" REPAIR SECTION AND SPLICES MATERIAL (ID AS BAC1496-444 FORMED CHANNEL ) PO#883991.1 IAW B737-900ER SRM 53-00-53-2R-5 FABRICATED REPAIR SECTION AND SPLICES IAW B737-900ER SRM 53-00-53-2R-5. ALODINED REPAIR PARTS IAW B737-900ER AMM 51-21-41, PRIMERED REPAIR PARTS IAW B737-900ER AMM 51-21-72 INSTALLED REPAIR SECTION AND SPLICES IAW B737-900ER SRM 53-00-53-2R-5 REMOVED DOT #A262 TOOL# T8224K DUE 13OCT21.
